Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 2, 2017, 10:09 PM EST for 7 counties in Georgia. It was in force for 66 min. 54 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2017, 10:09 PM EST (03:09 UTC)
- Expired
- Jan 2, 2017, 11:15 PM EST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Moody AFB radar (KVAX), 93 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 10:20 PM EST | TSTM WND DMG | 3 Nnw Sylvester Airport, GA | THREE TREES DOWN ON HOUSE IN SYLVESTER. |
| Jan 2, 10:27 PM EST | TSTM WND DMG | 6 N Doerun, GA | TREES AND POWER LINES DOWN ALONG BRIDGEBORO ANDERSON ROAD |
| Jan 2, 10:28 PM EST | TSTM WND DMG | 1 Nw Quality, GA | POWER LINES DOWN IN THE MEIGS AREA |
| Jan 2, 10:30 PM EST | TSTM WND DMG | 2 Ne Acree, GA | TREES DOWN NEAR 200 HENRY ROAD |
| Jan 2, 10:30 PM EST | TSTM WND DMG | 3 Nne Crestwood, GA | SEVERAL POWER POLES DOWN ON SPRINGS FLAT ROAD |
| Jan 2, 10:32 PM EST | TSTM WND DMG | 3 Nw Sylvester, GA | UNDER SKIRTING OF A HOME PUSHED UNDER A HOME ON RAMBLEWOOD DRIVE |
| Jan 2, 10:33 PM EST | TSTM WND DMG | 1 N Red Rock, GA | TREES DOWN ON PEARSON ROAD AT WOODCREST ROAD |
| Jan 2, 10:34 PM EST | TSTM WND DMG | 3 Wnw Sylvester, GA | TREE HIT THE SIDE OF A HOME ON LAKESIDE DRIVE |
| Jan 2, 10:34 PM EST | TSTM WND DMG | 5 Nw Red Rock, GA | TREES DOWN NEAR WORTHY AND RICH ROADS |
| Jan 2, 10:34 PM EST | TORNADO | 5 E Stocks, GA | TREES AND POWER LINES DOWN IN THE AREA ALONG WITH DUAL-POL TDS SIGNATURE FROM JGX RADAR ALONG THE DOUGHERTY...WORTH...LEE COUNTY LINE. |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 2 Nnw Sylvester, GA | TWO TREES DOWN ON A HOUSE ON STEVE LANE |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 2 N Sylvester, GA | POWER POLE SNAPPED NEAR 200 STRANGWARD ROAD |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 3 Nnw Red Rock, GA | TREES DOWN ON HOLLHOUSE ROAD |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 3 Nnw Sylvester, GA | TREES DOWN AND BARN DAMAGED ALONG MASSEY AIRPORT ROAD |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 3 Nnw Sylvester, GA | TREES ON A HOUSE ON BOYD ROAD |
| Jan 2, 10:35 PM EST | TSTM WND DMG | 3 S Poulan, GA | POWER LINE DOWN ON HIGHWAY 256 JUST EAST OF COTTON ROAD |
| Jan 2, 10:35 PM EST | TSTM WND DMG | Sylvester, GA | NUMEROUS TREES AND POWER LINES DOWN IN WORTH COUNTY |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 1 Ssw Doles, GA | TREES AND POWER LINES DOWN ON BLUE SPRINGS ROAD FROM CHURCH TO JEWEL CROWE ROAD |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 1 Sw Doles, GA | ROOF OFF A FARM HOUSE ALONG CLEO BOYD ROAD |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 1 Wsw Doles, GA | STRUCTURAL DAMAGE REPORTED AT THE CHARITY GROVE BAPTIST CHURCH |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 3 Ne Red Rock, GA | TREES DOWN ON HARRIS ROAD |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 3 Sw Doles, GA | TREES AND POWER LINES DOWN ON AUSBY ROAD |
| Jan 2, 10:37 PM EST | TSTM WND DMG | 4 Nne Red Rock, GA | TREES DOWN ON FOWLER ROAD |
| Jan 2, 10:38 PM EST | TSTM WND DMG | 4 Ne Red Rock, GA | TREES DOWN ON CROWE LANE |
| Jan 2, 10:39 PM EST | TSTM WND DMG | 2 Sse Doles, GA | DAMAGE TO A SHOP ALONG HIGHWAY 313 NORTH |
| Jan 2, 10:43 PM EST | TSTM WND DMG | 1 Ene Doles, GA | TREES DOWN ON RED OAK ROAD |
| Jan 2, 10:43 PM EST | TSTM WND DMG | 4 Sse Doles, GA | ROOF DAMAGE ALONG HIGHWAY 313 NORTH |
| Jan 2, 10:43 PM EST | TSTM WND DMG | 4 Sse Doles, GA | TREES AND POWER LINES DOWN ON SAWYER ROAD |
| Jan 2, 10:43 PM EST | TSTM WND DMG | 5 Sse Doles, GA | NUMEROUS TREES DOWN ON HIGHWAY 313 |
| Jan 2, 10:44 PM EST | TSTM WND DMG | 2 E Doles, GA | TREES DOWN AND ROOF DAMAGE ON HOWARD DRIVE |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 2 E Doles, GA | ROOF DAMAGE...POOL DAMAGE...OUTBUILDING DAMAGE...AND VEHICLE DAMAGE ON HIGHWAY 32 EAST |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 2 Ese Doles, GA | TREES DOWN ON ABRAMS ROAD |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 3 E Doles, GA | ROOF DAMAGE TO SEVERAL LARGE COMMERCIAL CHICKEN HOUSES AND LARGE BARNS |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 3 E Doles, GA | TREES DOWN ON ERIC ALRED ROAD |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 3 Ese Doles, GA | WINDOWS BLOWN OUT OF BARN AND ROOF OFF AN OUTBUILDING ON HIGHWAY 32 EAST. |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 3 Ssw Moultrie, GA | TREE ACROSS HOME WITH POWER LINES DOWN ON WALTER MURPHY ROAD |
| Jan 2, 10:45 PM EST | TSTM WND DMG | 4 Wnw Five Points, GA | TREES DOWN ON JODIE HOBBY ROAD |
| Jan 2, 10:46 PM EST | TSTM WND DMG | 4 Ese Doles, GA | TREES DOWN ON HIGHWAY 32 |
| Jan 2, 10:46 PM EST | TSTM WND DMG | Moultrie, GA | NUMEROUS TREES AND POWER LINES DOWN ACROSS COLQUITT COUNTY |
| Jan 2, 10:49 PM EST | TSTM WND DMG | 6 Sw Arabi, GA | TREE ON A POWER LINE ON HIGHWAY 33 SOUTH OF GLEATON ROAD |
| Jan 2, 10:50 PM EST | TSTM WND DMG | 4 E Doles, GA | ROOF TO A SCREENED IN PORCH RIPPED OFF ALONG HIGHWAY 313 NORTH |
| Jan 2, 10:52 PM EST | TSTM WND DMG | 3 N Ashburn, GA | *** 1 FATAL *** STRAIGHT LINE WINDS DESTROYED A SMALL UNSECURED BUILDING KILLING THE OCCUPANT. WINDS ESTIMATED AROUND 80 MPH. |
| Jan 2, 10:52 PM EST | TSTM WND DMG | 5 Wnw Ashburn, GA | TREES DOWN ON WARWICK HIGHWAY |
| Jan 2, 10:54 PM EST | TSTM WND DMG | 5 Ese Arabi, GA | TREES DOWN ON ALBERSON ROAD |
| Jan 2, 10:55 PM EST | TSTM WND DMG | Ashburn, GA | NUMEROUS TREES AND POWER LINES DOWN IN TURNER COUNTY |
| Jan 2, 10:56 PM EST | TSTM WND DMG | 1 Nne Ashburn, GA | TREES DOWN ON HIGHWAY 159 |
| Jan 2, 10:56 PM EST | TSTM WND DMG | 4 Nw Ashburn, GA | TREES DOWN ON IRELAND ROAD |
| Jan 2, 10:56 PM EST | TSTM WND DMG | 5 N Ashburn, GA | TREES DOWN ON HOPEWELL ROAD |
| Jan 2, 10:56 PM EST | TSTM WND DMG | 5 Wnw Irwinville Airpor, GA | TREES DOWN ON KENDRICK ROAD |
| Jan 2, 11:00 PM EST | TSTM WND DMG | 1 Wsw Amboy, GA | TREES DOWN ON AMBOY FARMS ROAD |
| Jan 2, 11:00 PM EST | TSTM WND DMG | 3 Nnw Amboy, GA | TREES DOWN ON JOHN PATE ROAD |
| Jan 2, 11:03 PM EST | TSTM WND DMG | 2 E Amboy, GA | TREES DOWN ON THE NORTH END OF FREEMAN ROAD |
| Jan 2, 11:04 PM EST | TSTM WND DMG | 4 S Rebecca, GA | TREES DOWN ON SCOTT ROAD |
| Jan 2, 11:05 PM EST | TSTM WND DMG | 3 Ese Double Run, GA | TREES DOWN ON SHADY LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 53 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 4:46 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted.
839
WUUS52 KTAE 030309
SVRTAE
GAC027-071-075-275-277-287-321-030415-
/O.NEW.KTAE.SV.W.0010.170103T0309Z-170103T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1009 PM EST MON JAN 2 2017
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Turner County in south central Georgia...
Tift County in south central Georgia...
Thomas County in south central Georgia...
Worth County in south central Georgia...
Brooks County in south central Georgia...
Colquitt County in south central Georgia...
Western Cook County in south central Georgia...
* Until 1115 PM EST
* At 1008 PM EST, severe thunderstorms were located along a line
extending from near Leesburg to 10 miles southwest of Thomasville,
moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Thomasville, Tifton, Ashburn, Sylvester, Quitman, Moultrie, Adel,
Sparks, Boston, Omega, Norman Park, Lenox, Poulan, Doerun, Ty Ty,
Ochlocknee, Pavo, Coolidge, Phillipsburg and Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows! Torrential rainfall is
occurring with these storms, and may lead to flash flooding. Do not
drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM EST for south central
and southwestern Georgia.
LAT...LON 3185 8348 3171 8346 3170 8349 3157 8350
3155 8343 3076 8346 3075 8348 3064 8346
3068 8408 3087 8407 3108 8412 3109 8400
3156 8398 3172 8403 3176 8399 3180 8401
3185 8395 3180 8378 3180 8361 3185 8361
TIME...MOT...LOC 0308Z 270DEG 43KT 3169 8418 3075 8412
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 6:22 PM EST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 2, 6:22 PM EST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
622 PM EST Mon Jan 2 2017
.UPDATE...
There are no big changes to the previous forecast. Expect strong
to occasionally severe convection to continue into at least the
first half of the night along with the potential for flash
flooding, especially in portions of southeast AL, the Florida
panhandle, and adjacent sections of SW GA.
&&
.AVIATION...
[Through 00z Wednesday] Poor flying conditions are expected
through tonight with strong to severe convection in the area
ahead of a cold front. Improving conditions are expected behind
the front on Tuesday afternoon.
&&
.PREV DISCUSSION [334 PM EST]...
.NEAR TERM [Through Tonight]...
A weak shortwave near the MS/AL line assisted in the development of
convection along a warm front in central/northern MS and AL this
morning. It also forced scattered convection across southern MS/AL,
along with convection initiating along a coastal front along the Gulf
coast. There is good consensus that convection that develops along
the Gulf coast will merge with the developing line across
central/southern AL and consolidate across the Tri-State region.
Favorable shear, instability, and lapse rates would favor all modes
of severe weather as well. Hail would be most likely in any
remaining discrete cells, with tornadoes and damaging winds possible
in both discrete or linear modes. A stronger shortwave moving into
the Mississippi Valley this afternoon has an associated squall line
moving out of LA as of 19z. While we may get some shower and
thunderstorm activity from this line, it seems more likely that our
best threat for severe weather will come with the first wave of
storms and that the environment will stabilize enough in its wake
that the squall line will gradually weaken. Regardless of how many
rounds of severe weather we get, the SPC has outlooked part of
southeast Alabama and the Florida panhandle in an Enhanced risk for
severe weather, with a Slight risk through southwest Georgia and the
western Big Bend of Florida. Thus, there is a greater than usual
threat for severe weather this afternoon/evening. A tornado watch is
likely a little later this afternoon. In addition to the severe
threat, a threat for flash flooding exists across extreme southwest
Georgia, the Florida panhandle and southeast Alabama. Especially
sensitive are the bordering counties between Alabama and Florida
where up to 8 inches of rain have fallen over the past 36 or so
hours. As of last night there were several road closures in parts of
Walton and Holmes counties. With 1-3" of additional rain possible
and isolated higher amounts doubling that, if it were to be realized
in these locations, more substantial and possibly flash flooding
would be possible. The idea now is that within an hour or so after
midnight, the initial wave of storms will be moving out of our
Georgia counties to the northeast, with a line of showers and
isolated thunderstorms (likely sub-severe) moving into southeast
Alabama and the Panhandle to end the night.
.SHORT TERM [Tuesday Through Wednesday Night]...
The heavy rain threat and severe threat will have ended by daybreak
Tuesday. Convection will also end from west to east during the day
with the passage of the cold front. While PoPs will be as high as
likely (60-70%), QPF amounts should be low. A cooler and drier
airmass will filter in late Tuesday with a reenforcement of a colder
and drier airmass behind a secondary cold front Wednesday. After a
brief break in cloud cover, clouds will increase on again on
Wednesday but no rain is expected. High temps will be in the 70s to
around 80 Tuesday and in the upper 60s to lower 70s Wednesday. Lows
will be in the lower to mid 50s Tuesday night and mostly in the
lower to mid 40s Wednesday night.
.LONG TERM [Thursday Through Monday]...
The latest global models continue to disagree with the timing and
synoptic set up for our next chance of rain. The ECMWF shows a
surface low developing and traversing across the NE gulf Friday
and off the southeast U.S. coast Friday night with a much colder
and drier airmass arriving on Saturday. The GFS shows a more
potent low pressure system (surface and aloft) moving into and
across the southeast CONUS Friday night/Saturday. Will continue
to blend solutions showing chance for rain both days. Temps will
be below seasonal average, especially max temps, each day.
.MARINE...
Moderate south winds through tonight will veer to the west and
weaken somewhat on Tuesday as a cold front passes through the
region. Winds and seas will possibly increase to advisory levels
by the end of the week into the weekend with the approach and
passage stronger low pressure system.
.FIRE WEATHER...
Hazardous fire weather conditions are not expected over the next
several days.
.HYDROLOGY...
Four to eight inches of rain has fallen in parts Southeast Alabama,
Panhandle Florida and parts of Southwest Georgia. Another one to
three inches may fall in this area through tonight. Local rivers are
rising quickly. The Choctawhatchee River will reach flood stage near
the Caryville, Geneva, Newton and Bruce points. The Shoal River near
Mossyhead is in moderate flood stage and will likely rise more and
crest a second time as heavy rain returns this evening. Several
other rivers may reach flood stage later this week. The threat for
flash flooding will increase this afternoon/evening as heavy rain
returns to areas that have already received several inches the past
two days. A Flash Flood Watch remains in effect until late tonight
for Southeast Alabama, the Florida Panhandle and extreme Southwest
Georgia.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 67 80 53 71 46 / 60 70 0 0 10
Panama City 67 75 56 69 48 / 60 60 0 0 10
Dothan 64 76 51 67 41 / 100 30 0 0 0
Albany 65 77 52 68 41 / 100 60 0 0 0
Valdosta 66 80 53 70 44 / 60 60 0 0 10
Cross City 66 80 54 73 48 / 20 30 0 0 0
Apalachicola 68 75 56 71 50 / 40 70 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 5 AM EST /4 AM CST/ Tuesday for Calhoun-
Central Walton-Coastal Bay-Holmes-Inland Bay-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk until 5 AM EST /4 AM CST/ Tuesday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch until 5 AM EST Tuesday for Baker-Calhoun-Clay-
Decatur-Early-Miller-Quitman-Randolph-Seminole.
AL...Flash Flood Watch until 4 AM CST Tuesday for Coffee-Dale-Geneva-
Henry-Houston.
GM...None.
&&
UPDATE...DVD
NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...DVD
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...McDermottIn the hours before
Special weather statement, Jan 2, 5:29 PM EST, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
529 PM EST MON JAN 2 2017
GAZ120-122-022300-
Randolph GA-Quitman GA-
529 PM EST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH AND EAST
CENTRAL QUITMAN COUNTIES UNTIL 600 PM EST...
At 528 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles northwest of Cuthbert, moving northeast
at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Crossroads and Springvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3192 8491 3192 8481 3193 8480 3192 8480
3192 8469 3181 8483 3183 8503 3193 8493
3193 8492
TIME...MOT...LOC 2228Z 229DEG 26KT 3187 8491
ADLLocal storm report, Jan 2, 8:18 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
818 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG GANER 31.08N 86.11W
01/02/2017 GENEVA AL EMERGENCY MNGR
POWER LINE DOWN IN THE WESTERN PART OF GENEVA COUNTY
&&
DVDLocal storm report, Jan 2, 8:54 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 2 WNW CLUSTER SPRINGS 30.85N 86.24W
01/02/2017 WALTON FL PUBLIC
REPORT OF TREES AND POWER LINES DOWN NEAR HIGHWAY 331 AND
HIGHWAY 2A
&&
DVDLocal storm report, Jan 2, 9:01 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
01/02/2017 M60 MPH JACKSON FL ASOS
52 KNOT OR 60 MPH GUST MEASURED AT KMAI
&&
DVDLocal storm report, Jan 2, 9:09 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG BONIFAY 30.79N 85.68W
01/02/2017 HOLMES FL 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN ACROSS HOLMES COUNTY
&&
DVDLocal storm report, Jan 2, 9:36 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG GRACEVILLE 30.96N 85.52W
01/02/2017 JACKSON FL 911 CALL CENTER
TREES DOWN IN THE GRACEVILLE AREA
0849 PM TSTM WND DMG COTTONDALE 30.80N 85.38W
01/02/2017 JACKSON FL 911 CALL CENTER
TREES DOWN IN THE COTTONDALE AREA
0858 PM TSTM WND DMG GREENWOOD 30.87N 85.16W
01/02/2017 JACKSON FL 911 CALL CENTER
TREES DOWN IN THE GREENWOOD AREA
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:45 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Decatur, Early, Miller and 1 more | 60 min |
| Jan 2, 8:57 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 63 min |
| Jan 2, 9:04 PM EST | Tornado Warning | TAE | Early, Miller | 26 min |
| Jan 2, 9:08 PM EST | Tornado Warning | TAE | Early, Miller, Seminole | 37 min |
| Jan 2, 9:17 PM EST | Tornado Warning | TAE | Early | 28 min |
| Jan 2, 9:23 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early | 37 min |
| Jan 2, 9:26 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Quitman, Randolph, Terrell | 64 min |
| Jan 2, 9:28 PM EST | Tornado Warning | TAE | Decatur | 32 min |
| Jan 2, 9:34 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Grady, Miller and 1 more | 56 min |
| Jan 2, 9:39 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early, Terrell | 36 min |
| Jan 2, 9:44 PM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 31 min |
| Jan 2, 10:00 PM EST | Tornado Warning | TAE | Dougherty, Lee, Terrell | 30 min |
| Jan 2, 10:03 PM EST | Severe Thunderstorm Warning | TAE | Lee | 42 min |
| Jan 2, 10:19 PM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 26 min |
| Jan 2, 10:33 PM EST | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 27 min |
| Jan 2, 10:54 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 66 min |
| Jan 2, 10:59 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 61 min |
| Jan 3, 5:15 AM EST | River Flood Warning | TAE | Terrell, Webster | 38 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.